# SDR ASAA2023042242957

- Difficulty date: April 22, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 33,550 hours, 10,636 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Plenum
- Part number: 22156292
- Condition: Broken
- Location: Right Ecs Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAT EXCHANGER RESTORATION, FOUND PRIMARY HEAT EXCHANGER R/H PLENUM/DIFFUSER PANEL WITH TWO NUTPLATES MISSING AND DIFFUSER BROKEN. GROUNDED - YES. REMOVED PRIMARY RH HEAT EXCHANGER AND PLENUM/DIFFUSER IAW B737-900 AMM 21-51-03-000-805-002. REPLACED DAMAGED PRIMARY, DIFFUSER PORTION HAD NO DEFECTS NOTED. REF B737-900 AMM 21-51-03-400-804-002. LEAK CHECK GOOD. OPERATIONAL CHECK GOOD.
